# SDR TWAA0106302

- Difficulty date: April 8, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- Aircraft time: 48,234 hours, 38,995 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58531
- Condition: Worn
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM CABIN ROW 15 TO 21.  REPLACED POWER FLEX CABLE.  CHECK-C 6-10-00 JFK.
